# SDR USAA2012062800008

- Difficulty date: June 27, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N457UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 57,616 hours, 37,823 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY EXIT SIGN MISSING ON SEAT 12C.  MAINTENANCE INSTALLED EXIT SIGN.
